# SDR MWEA030254

- Difficulty date: June 24, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 45,437 hours, 33,475 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Inoperative
- Location: Empennage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RUDDER FULL RIGHT APPLIED WITH NO APPARENT EFFECT.  ADJUSTED CABLE RUN AND SENSING SECTOR, PERFORMED ADJUSTMENT TEST. NO DEFECTS NOTED. (AIRCRAFT PARKED SINCE 6-23-03, CURRENTLY ON OPERATION CERTIFICATE, PLANNED RETIREMENT DATE UNDECIDED)
